Ask an expert
Question

30 Oct 2006

rash on private part
My daughter of 19 months old was teething two weeks back and had an ear infection. I toke to the doctor and she was given antibiotic, Nurofen, epamped, etc and some other pill for preventing antibiotic reacting but she still got a rash in her private part. The rash doesn't go away please help and its inch
Answer 451 views
Expert
childhood diseases
paediatrician

01 Jan 0001

This is a candida rash caused by the recent antibiotic treatment. She must have Nystatin Drops by mouth 1ml 4 times a day for 5 days. Treat her vaginal rash twice daily with Nystatin Cream. Also give her a probiotic such as Reuteri drops daily for 2 weeks.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.